Volume 27, Issue 4, September 2020, Pages 679 - 687
Symmetry classification of scalar Ito equations with multiplicative noise
Dipartimento di Matematica, Università degli Studi di Milano, via Saldini 50, 20133 Milano, Italy and SMRI, 00058 Santa Marinella, Italy,email@example.com
EPFL-SB-MATHAA-CSFT, Batiment MA - Station 8, CH-1015 Lausanne, Switzerland,firstname.lastname@example.org
Received 23 December 2019, Accepted 7 February 2020, Available Online 4 September 2020.
- 10.1080/14029251.2020.1819615How to use a DOI?
- Symmetry; Stochastic differential equations; Multiplicative noise
We provide a symmetry classification of scalar stochastic equations with multiplicative noise. These equations can be integrated by means of the Kozlov procedure, by passing to symmetry adapted variables.
- © 2020 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Giuseppe Gaeta AU - Francesco Spadaro PY - 2020 DA - 2020/09/04 TI - Symmetry classification of scalar Ito equations with multiplicative noise JO - Journal of Nonlinear Mathematical Physics SP - 679 EP - 687 VL - 27 IS - 4 SN - 1776-0852 UR - https://doi.org/10.1080/14029251.2020.1819615 DO - 10.1080/14029251.2020.1819615 ID - Gaeta2020 ER -